A female 100-level student of the Federal University Otuoke, Bayelsa State, has breathed her last following a drug-induced (Tramadol) sex.
The student was said to have engaged in a sex romp with her lover, a male undergraduate after both took sex-enhancing drugs suspected to be Tramadol and other hard substances.
She reportedly passed out and was rushed to an undisclosed hospital where she died later.
See also Warning section.
Nausea, vomiting, constipation, lightheadedness, dizziness, drowsiness, or headache may occur. Some of these side effects may decrease after you have been using this medication for a while. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
To prevent constipation, eat a diet adequate in fiber, drink plenty of water, and exercise. Ask your pharmacist for help in selecting a laxative (such as a stimulant type with stool softener).
To reduce the risk of dizziness and lightheadedness, get up slowly when rising from a sitting or lying position.
If someone has overdosed and has serious symptoms such as passing out or trouble breathing, give them naloxone if available, then call 911. If the person is awake and has no symptoms, call a poison control center right away. US residents can call their local poison control center at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: slow breathing, slow/irregular heartbeat, coma, seizure.
Do not share this medication with others. Sharing it is against the law.
This medication has been prescribed for your current condition only. Do not use it later for another condition unless told to do so by your doctor.